MAUDE Adverse Event Report: EBI, LLC. BIOMET SPINALPAK/ ORTHOPAK; ELECTRODE COVER PATCHES

EBI, LLC. BIOMET SPINALPAK/ ORTHOPAK; ELECTRODE COVER PATCHES
Model Number 106130-17
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Itching Sensation (1943); Blister (4537); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.
 
Event or Problem Description
It was reported that the patient experienced a skin irritation while using the cover patches.It was later reported that the patient had itchiness, redness, welts, and blisters.The area is cleaned with soap and water and the patient is changing and rotating the electrodes daily.The patient applied neosporin on the affected area.It was later reported that the patient spoke to her doctor and was instructed to discontinue use due to the skin irritation she had with the electrodes.
 
Additional Manufacturer Narrative
Additional information in d4, g3, h6: investigation type, findings, and conclusions and h10: additional narrative.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trend.
 
Event or Problem Description
It was reported that the patient experienced a skin irritation while using the cover patches.It was later reported that the patient had itchiness, redness, welts, and blisters.The area is cleaned with soap and water and the patient is changing and rotating the electrodes daily.The patient applied neosporin on the affected area.It was later reported that the patient spoke to her doctor and was instructed to discontinue use due to the skin irritation she had with the electrodes.No additional patient consequences/ further information has been reported.The cover patches were not returned for further evaluation.

Brand Name
BIOMET SPINALPAK/ ORTHOPAK
Common Device Name
ELECTRODE COVER PATCHES
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key20156887
Report Number0002242816-2024-00116
Device Sequence Number11830989
Product Code LOF
UDI-Device Identifier00812301020195
UDI-Public00812301020195
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/27/2024
Device Model Number106130-17
Device Catalogue Number106130-17
Device Lot Number231502
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/06/2024
Supplement Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexFemale
Patient EthnicityNon Hispanic